# SDR AALA202010289003

- Difficulty date: October 27, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 67,201 hours, 30,180 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Part serial: 8300
- Condition: Inoperative
- Location: Cockpit
- Part time: 15,551 hours, 8,724 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  STRONG ELECTRICAL ODOR IN FLIGHT DECK, DECLARED EMERGENCY AND DIVERTED TO LAS.  TROUBLESHOOTING DETERMINED LOWER ECAM DISPLAY UNIT INOPERABLE.  REPLACED LOWER ECAM DU, IAW AMM 31-63-22.  OPERATIONS CHECK GOOD.
